×

zbMATH — the first resource for mathematics

Existence of solutions to nonlinear Langevin equation involving two fractional orders with boundary value conditions. (English) Zbl 1228.34016
Authors’ abstract: We study a boundary value problem to Langevin equation involving two fractional orders. The Banach fixed point theorem and Krasnosel’skii’s fixed point theorem are applied to establish the existence results.

MSC:
34A08 Fractional ordinary differential equations
34B15 Nonlinear boundary value problems for ordinary differential equations
47N20 Applications of operator theory to differential and integral equations
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Alsaedi, A, Existence of solutions for integrodifferential equations of fractional order with antiperiodic boundary conditions, No. 2009, 9, (2009) · Zbl 1203.45005
[2] Ahmad, B, Existence of solutions for fractional differential equations of order [inlineequation not available: see fulltext.] with anti-periodic boundary conditions, Journal of Applied Mathematics and Computing, 34, 385-391, (2010) · Zbl 1216.34003
[3] Ahmad, B; Otero-Espinar, V, Existence of solutions for fractional differential inclusions with antiperiodic boundary conditions, No. 2009, 11, (2009) · Zbl 1172.34004
[4] Bai, Z; Lü, H, Positive solutions for boundary value problem of nonlinear fractional differential equation, Journal of Mathematical Analysis and Applications, 311, 495-505, (2005) · Zbl 1079.34048
[5] Li, CF; Luo, XN; Zhou, Y, Existence of positive solutions of the boundary value problem for nonlinear fractional differential equations, Computers & Mathematics with Applications, 59, 1363-1375, (2010) · Zbl 1189.34014
[6] Lakshmikantham V, Leela S, Devi JV: Theory of Fractional Dynamic Systems. Cambridge Academic, Cambridge, UK; 2009. · Zbl 1188.37002
[7] Tian, Y; Chen, A, The existence of positive solution to three-point singular boundary value problem of fractional differential equation, No. 2009, 18, (2009) · Zbl 1190.34004
[8] Zhang, S, Positive solutions for boundary-value problems of nonlinear fractional differential equations, Electronic Journal of Differential Equations, 2006, 1-12, (2006)
[9] Ahmad, B; Nieto, JJ, Solvability of nonlinear Langevin equation involving two fractional orders with Dirichlet boundary conditions, No. 2010, 10, (2010) · Zbl 1207.34007
[10] Ahmad, B; Eloe, P, A nonlocal boundary value problem for a nonlinear fractional differential equation with two indices, Communications on Applied Nonlinear Analysis, 17, 69-80, (2010) · Zbl 1275.34005
[11] Lim, SC; Li, M; Teo, LP, Langevin equation with two fractional orders, Physics Letters A, 372, 6309-6320, (2008) · Zbl 1225.82049
[12] Lim, SC; Teo, LP, The fractional oscillator process with two indices, No. 42, 34, (2009) · Zbl 1156.82010
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.